# SDR SWAA2022042797997

- Difficulty date: April 26, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N475WN
- Make and model: Boeing 737
- Aircraft serial: 32474
- Aircraft time: 59,744 hours, 35,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1674
- Condition: Inoperative
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS INOP AT FWD ENTRY DOOR OVERHEAD; 3FED; 6 FED AND EXTERIOR LIGHT AFT OF FWD SERVICE DOOR. / [01] REPLACED BATTERY PACK M1674 AND PERFORMED GOOD TEST OF BATTERY PACK AND ASSOCIATED LIGHTS PER AMM 33-51-06-960-805.;[02] VERIFIED CORRECTIVE ACTION 1.
